Approximation Schemes for the Parametric Knapsack Problem

mehr
Titel Approximation Schemes for the Parametric Knapsack Problem
Medien Information Processing Letters
Verlag ---
Heft ---
Band 120
ISBN ---
Verfasser/Herausgeber Alberto Giudici, Pascal Halffmann, Dr. Stefan Ruzika, Prof. Dr. Clemens Thielen
Seiten 11-15
Veröffentlichungsdatum 01.04.2017
Projekttitel ---
Zitation Giudici, A.; Halffmann, P.; Ruzika, S.; Thielen, C. (2017): Approximation Schemes for the Parametric Knapsack Problem. Information Processing Letters 120, S. 11-15. DOI: 10.1016/j.ipl.2016.12.003